RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 1, Pages 13–16 (Mi dan26432)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Quasilinear elliptic systems of equations containing subordinate terms

M. I. Vishik


Full text: PDF file (565 kB)

Bibliographic databases:

Document Type: Article
Presented: S. L. Sobolev
Received: 26.12.1961

Citation: M. I. Vishik, “Quasilinear elliptic systems of equations containing subordinate terms”, Dokl. Akad. Nauk SSSR, 144:1 (1962), 13–16

Citation in format AMSBIB
\Bibitem{Vis62}
\by M.~I.~Vishik
\paper Quasilinear elliptic systems of equations containing subordinate terms
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 1
\pages 13--16
\mathnet{http://mi.mathnet.ru/dan26432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0152746}
\zmath{https://zbmath.org/?q=an:0158.12402}


Linking options:
  • http://mi.mathnet.ru/eng/dan26432
  • http://mi.mathnet.ru/eng/dan/v144/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “Quasilinear elliptic and parabolic equations of arbitrary order”, Russian Math. Surveys, 23:1 (1968), 45–91  mathnet  crossref  mathscinet  zmath
    2. R. I. Kachurovskii, “Non-linear monotone operators in Banach spaces”, Russian Math. Surveys, 23:2 (1968), 121–168  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:24
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019